# SDR P2EA00429

- Difficulty date: November 9, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND PASSENGER CABIN FLOOR BEAM, UPPER FLANGE AT BS 334 RBL 11 TO LBL 56 WL 208.5 WITH CORROSION.  OUT OF LIMITS11/15/00 L/67.00 W/2.00 D/0.025.  REPAIRED PASSENGER CABIN FLOOR BEAM UPPER FLANGE.
